ameerahmada28
Newbie
- Thread Author
- #1
Hi everyone,
I’m posting to share an issue I’ve been experiencing lately and would greatly appreciate any insights, technical thoughts, or similar experiences.
Context & Protocol:
Has anyone experienced similar nerve or skin side effects from GH or test, and what steps were effective in resolving it?
Any physiological explanations or recommendations would be very welcome. Thank you in advance.
I’m posting to share an issue I’ve been experiencing lately and would greatly appreciate any insights, technical thoughts, or similar experiences.
Context & Protocol:
- GH: 4 IU daily, taken in the morning (used for approximately 2 months).
- Testosterone: 600 mg per week, split into two doses, I’ve been using test for 3 years in many cycles with pcts in between.
- Body Composition Response: Noticeably, I have observed no apparent fat loss during this 2-month period.
- Paresthesia: Over the past month, I have gradually developed a persistent "pins and needles" or tingling sensation across all of my body. The symptoms appear to be explicitly triggered or severely aggravated by physical exertion or muscle tension (making even low-intensity workouts difficult), laughing, or stress.
- Temperature-Triggered Bumps: I’ve also noticed that skin bumps/pimples tend to appear whenever my body temperature rises, and they quickly subside or disappear once I cool down or take a cold shower.
Has anyone experienced similar nerve or skin side effects from GH or test, and what steps were effective in resolving it?
Any physiological explanations or recommendations would be very welcome. Thank you in advance.